# SDR CA121220005

- Difficulty date: December 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Erosion Shield
- Condition: Cracked
- Location: Main Rotor Blade
- Part time: 8,889 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A CRACK APPROXIMATELY 6.0" LONG WAS FOUND ON THE OTBD MOST AREA OF THE L/E EROSION STRIP.
